Hi, I hope to learn alot
Hi eveyryone, my name is Mary. I am a wife and mother of 2 young children. I was just diagnosed with lupus. I thought for years that I had MS because of all my numbness and tingling issues, but suprise! I am very thankful to have gotten a diagnosis, I know what I am up against. I like to learn alot, so I have a lot to learn. I am really curious about the numbness and tingling. It seems like many things are *somewhat* understood about what lupus does to the body, except for the tingling. Doctors seem to ignore it, and after years in limbo I am ready to move on.
I am going to start planequil soon and am going to look into LDN, I read it can also help with lupus.
I am a christian and love the Lord. I was saved 5 years ago and so thankful to be growing in my relationship with my Savior. I am estatic to be teaching my children about the Lord Jesus. He has brought me through this trial with much grace and I know that no matter what happens, I am safe in His arms!
I have a lot of questions and hope not to overwhelm everone. I will search through posts as much as I can. Thanks everyone!!!
Hi Mary. Welcome to WHL! I am so glad that you found us. There is so much information to be found in this forum and there are wonderful people here to talk to. Please feel free to read through all the old posts or start new ones if you would like. We have found that it is very comforting to find a place where people understand exactly what we are going through. Since you mentioned you faith I did want to point out the Faith and Fellowship section which might be of interest to you.
Once again welcome and I look forward to getting to know you
Wecome Mary. Try to read about taking Plaquenil before you start so you know how it 'may' effect you. I became very sick while taking it, but after I changed to taking the tablet at night time, I no longer feel any side effects. However, the majority of people do not suffer any side effects. Just make sure you see an opthamologist to get your eyes checked every 6 months as in very, very, very rare cases it may cause problems for your eyes.
Keep up with the Plaquenil, dont go off it. It may take around 3 - 6 months before it starts working, but it is well worth the wait. Happy reading, researching and learning.
Welcome to our family. You have, most certainly, come to the right place in order to learn. That is one of the primary reasons why this site exists; we want to help every member learn as much as they can about this disease, its symptoms, its medications, and how it affects each person differently.
Many of our members walk by faith. As such, we have a forum here entitled "Faith and Fellowship". You might find this forum to be one that has meaning for you as it has for many of us.
You will find that there is always someone here when you are in need and that each member is filled with kindness, caring, and a genuine desire to be helpful and comforting. I am glad that you found us :-)
Peace and Blessings
Welcome to the WHL and it's nice to see that your pushing forward with help of the lord, myself i've never strided in that way.
I get all the tingling and it can get painful at days, alot of it's to do with the raynauds and also your nerves, some days i think i've forgotten to take my tablets as it comes strong in the system.
All the very best on the site and everyone's so helpful. Terri xxx